MAUDE Adverse Event Report: NEB KIT W ADAPTER STERILE WATER 500ML; HUMIDIFIER NEBULIZER KIT

NEB KIT W ADAPTER STERILE WATER 500ML; HUMIDIFIER NEBULIZER KIT
Model Number NEB KIT W ADAPTER STERILE WATER 500ML
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Nasal Obstruction (2466)
Date of Event 11/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.These are the additional lot numbers: 0004139959, 0004139956 and 0004146984.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that our neb kit w adapter sterile water 500ml was not able to mist.A patient developed a mucous plug and needed interventions with lavaging and suctioning.
 
Additional Manufacturer Narrative
Vyaire medical conducted a failure investigation.The device history record (dhr) review did not show any deviations to manufacturer specifications.According to investigation, it was determine that material is related to defect reported.As it is causing the product to fail.Component p/n 65-4570 breaks when the product is in use.As a resolution, scar mx-2021-015 was created and sent to our internal supplier.

Brand Name
NEB KIT W ADAPTER STERILE WATER 500ML
Common Device Name
HUMIDIFIER NEBULIZER KIT
MDR Report Key10960485
Report Number8030673-2020-00129
Device Sequence Number13613418
Product Code OGG
UDI-Device Identifier10885403221477
UDI-Public(01)10885403221477
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNEB KIT W ADAPTER STERILE WATER 500ML
Device Catalogue NumberCK0005
Device Lot Number0004135124
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2021
Initial Date Received by Manufacturer 11/10/2020
Supplement Date Received by Manufacturer03/05/2021
Initial Report FDA Received Date12/07/2020
Supplement Report FDA Received Date04/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;